# SDR AALA20141003017

- Difficulty date: September 23, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 991184112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR CLIP AFT SIDE OF FRAME 1437 BETWEEN LONGERONS 1 & 2 LT.  INSTALLED NEW SHEAR CLIP IAW DWG 9911840 & SRM 51-30-05.
